Share This Article:

A Note on the Guignard Constraint Qualification and the Guignard Regularity Condition in Vector Optimization

Full-Text HTML Download Download as PDF (Size:172KB) PP. 734-740
DOI: 10.4236/am.2013.44101    4,086 Downloads   6,124 Views
Author(s)

ABSTRACT

Some remarks are made on the use of the Abadie constraint qualification, the Guignard constraint qualifications and the Guignard regularity condition in obtaining weak and strong Kuhn-Tucker type optimality conditions in differentiable vector optimization problems.

Cite this paper

G. Giorgi, "A Note on the Guignard Constraint Qualification and the Guignard Regularity Condition in Vector Optimization," Applied Mathematics, Vol. 4 No. 4, 2013, pp. 734-740. doi: 10.4236/am.2013.44101.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.